# SDR AALA20090512TUL45

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 60,769 hours, 31,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENERS LONG 22L STA 188.  INSTALLED DOUBLER PER EA 53-006148 DATED 4/28/09.
